Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Have vitiligo on mouth getting wider with fickles. Was itchy black, flicky turned white. Tried clotrimazol. What to use?

Hi Dr. I have brown skin and I'm getting vitiligo on my mouth which is becoming wider; it has some flickes on the edge , first it appeared as black and flicky was itching and changed to white my Dr. gave me anti fungi called clotrimazol which could vanish the black and flicky patches (early stage of my vitiligo) which was appeared on my hands, but didn't help for the vitiligo. Would you help me please ? thank you!
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Allergist and Immunologist 's  Response
VITILIGO IS DEPIGMENTATION OF SKIN
YOU STOP TAKING MILK AND DIARY
DONT USE MUSTARD COCONUT WALNUT GROUNDNUT AND ALMONDS AND SOYA OIL
USE OLIVE FOR COOKING AND APPLICATION

tAKE TAB MTHOTREXTATE 2,5 MG TAB TWICE A WEEK FOR 3 MONTHS
APPLY DIPROVATE OINTMENT BD ON AFFECTED PORTION
APPLY PLACENTREX GEL ON SKIN AREA AND EXPOSE TO SUNLIGHT FOR 20 MINUTES IN AFTERNOON
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor